# SDR SWIA201231678

- Difficulty date: August 27, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 24,776 hours, 20,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP INTERMITTENT.  (FLT 5319)  REPLACED WIRE HARNESS AT AFT FLOOR LIGHT IN FRONT OF LAV PER AMM.
